# SDR 2021FA0000189

- Difficulty date: May 20, 2021
- Submitted: June 30, 2021
- Operation: General aviation
- Aircraft: N871SP
- Engine: Rotax ROTAX912ULS
- Engine time: 401 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: DCPR8E
- Part serial: 4339
- Condition: Burned
- Location: Engine
- Part time: 401 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

BAD SPARK PLUG CAUSED A LOSS IN RPMS AND POWER.  ALL 8 SPARK PLUGS WERE REPLACED OUT OF AN ABUNDANCE OF CAUTION AND OPS CHECK WAS GOOD.
